About H-bounded Topological Groups

Authors

DOI:

https://doi.org/10.58649/cp41kt60

Keywords:

topological group, uniform space, cover, H-boundedness, ω-boundedness, totally boundedness, homomorphism, uniformly continuous mapping

Abstract

Although the theory of uniform spaces is independent, it is closely related to the theory of topological groups and there is a profound analogy between them. Therefore, research into the theory of topological groups using uniform structures is relevant. 
In this paper some important properties of the H-bounded topological group using uniformities are investigated. In particular, it is established that under precompact continuous homomorphism, the H-bounded property is preserved both in the image and the preimage direction, also the Raikov ℵ0-completion of a H-bounded topological group is H-bounded. 

References

L. Babinkostova, Lj. Kocinac, M. Scheepers, Combinatorics of open covers (XI): Menger- and Rothberger-bounded groups, Topology Appl., 154(7) (2007), 1269–1280.

A.A. Borubaev, Uniform Topology and its Applications, Bishkek: Ilim, (2021).

A.A. Borubaev, B.E. Kanetov, About Uniformly Hattori Spaces, J. of Mod. Math. Stud. 1(1) (2025), 5–10.

R. Engelking, General Topology, Berlin, Heldermann, (1989).

L. Holá, Lj.D.R. Kočinac, Boundedness properties in function spaces, Quaest. Math. 41(6) (2018), 829–838.

W. Hurewicz, Uber eine Verlagem eine rung des Borelschen Theorems, Math. Z. 24 (1925), 401–421.

J.R. Isbell, Uniform space. Providence, (1964).

D.E. Kanetova, Compactness of Uniform Spaces, J. of Mod. Math. Stud. 1(1) (2025), 81–86.

B.E. Kanetov, D.E. Kanetova, M.K. Beknazarova, About uniform analogues of strongly paracompact and Lindelöf spaces, Transactions issue mathematics National academy of sciences of Azerbaijan. Series of physical-technical and mathematics science. 44(1) (2024), 117–127.

B.E. Kanetov, Some Classes of Uniform Spaces and Uniformly Continuous Mappings, Bishkek, (2013).

B.E. Kanetov, Uniform Analogues of Strongly Paracompact Spaces, Bishkek, (2013).

B.E. Kanetov, D.E. Kanetova, M.O. Zhanakunova, On some completeness properties of uniform spaces, AIP Conf. Proc. 2183 (2019), 030010–030014.

B.E. Kanetov, U.A. Saktanov, A.M. Baidzhuranova, Totally bounded remainders of uniform spaces and Samuel compactification of uniformly continuous mappings, AIP Conference Proc. 2334 (2021), 020013–020016.

B.E. Kanetov, D.E. Kanetova, A.M. Baidzhuranova, About uniformly Menger Spaces. Math. Moravika, 28(1) (2024), 53–61.

Lj. Kočinac, Selection principles in uniform spaces, Note di Math. 22(2) (2003), 127–139.

Lj. Kocinac, M. Scheepers, Function spaces and a property of Reznichenko, Topology Appl. 123 (2002), 135–143.

Lj. Kocinac, Some covering properties in topological and uniform spaces, Proc. of the Steklov Institute of Math. 252 (2006), 122–137.

Lj.D.R. Kočinac, H.-P.A. Künzi, Selection properties of uniform and related structures, Topol. Appl. 160(18) (2013), 2495–2504.

H.-P.A. Kunzi, M. Mrsevic, I.L. Reilly, M.K. Vamanamurthy, Pre-Lindelöf quasi-pseudometric, quasi-uniform spaces, Mat. Vesnik, 46 (1994), 131–135.

M. Menger, Einige Uber deckungssatze der Punktmengenlehre, Sitzungsberischte Abt. 2a, Mathematik, Astronomie, Physik, Meteorolgie und Mechanik (Viener Akademie, Wien), 133 (1924), 421–444.

M. Machura, S. Shelah, B. Tsaban, Squares of Menger-bounded groups, Trans. Amer. Math. Soc., 362(4) (2010), 1751–1764.

A.V. Osipov, The functional characterizations of the Rothberger and Menger properties. Topology Appl. 243 (2018), 146–152.

F. Rothberger, Eine Ver scharfung der Eigenscafts, Fund. Math. 30 (1938), 50–55.

M. Sakai, Property C and function spaces, Proc. Amer. Math. Soc., 104 (1988), 917–919.

U.A. Saktanov, E.N. Zhusupbekova, B.E. Kanetov, Selection principles in topological vector spaces, Kragujevac J. of Math. 50(10) (2026), 1621–1626. Preprint.

U.A. Saktanov, B.E. Kanetov, About M-Bounded Topological Groups, Bol. Soc. Paran. Mat., 44(5) (2026), 1–6.

U.A. Saktanov, About R-Bounded Topological Groups, Bol. Soc. Paran. Mat., 44(5) (2026), 1–6.

M. Scheepers, Combinatorics of open covers I: Ramsey theory, Topology Appl. 69 (1996), 31–62.

B. Tsaban, Selection principles and special sets of real’s, In: E. Pearl (ed.), Open Problems in Topology II, Elsevier Science, (2007), 91–108.

Downloads

Published

2026-03-31

Data Availability Statement

No datasets were generated or analysed during the current study